Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Matrix differential equations


Author: Ray Redheffer
Journal: Bull. Amer. Math. Soc. 81 (1975), 485-488
MSC (1970): Primary 34A15, 34G05
DOI: https://doi.org/10.1090/S0002-9904-1975-13793-1
MathSciNet review: 0379954
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hartman, On invariant sets and on a theorem of Ważewski, Proc. Amer. Math. Soc. 32 (1972), 511-520. MR 45 #7143. MR 298091
  • 2. V. Lakshmikantham and G. S. Ladde, On flow invariant sets, Technical Report 28, University of Rhode Island, 1972.
  • 3. M. Nagumo, Über die Lage der Integralkurven gewöhnlicher Differentialgleichungen, Proc. Phys.-Math. Soc. Japan (3) 24 (1942), 551-559. MR 7, 381. MR 15180
  • 4. R. M. Redheffer, Gewöhnliche Differentialungleichungen mit quasimonotonen Funktionen in normierten linearen Räumen, Arch. Rational Mech. Anal. 52 (1973), 121-133. MR 335997
  • 5. R. M. Redheffer and Walter Wolfgang, Flow-invariant sets and differential inequalitiesin normed spaces (to appear). MR 470401
  • 6. R. M. Redheffer and Walter Wolfgang, A differential inequality for the distance function in normed linear spaces, Math. Ann. 211 (1974), 299-314. MR 361341
  • 7. W. T. Reid, Riccati differential equations, Academic Press, New York, 1972. p. 83, Theorem 11.2, p. 119, Theorem 4.1, p. 121, Lemma 4.1, p. 122, Theorem 4.3, p. 123, Corollary, p. 129, Lemma 6.1, p. 130, Theorem 6.1. MR 357936
  • 8. P. Volkmann, Gewöhnliche Differentialungleichungen mit quasimonoton wachsenden Funktionen in topologischen Vektorräumen, Math. Z. 127 (1972), 157-164. MR 46 #7661. MR 308547

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A15, 34G05

Retrieve articles in all journals with MSC (1970): 34A15, 34G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13793-1

American Mathematical Society